# SDR HNAA0700183

- Difficulty date: October 3, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 41,863 hours, 46,924 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 85710559001
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE THE MOUNTING BRACKET FOR THE RIGHT OUTBOARD FLIGHT SPOILER ACTUATOR CRACKED AROUND BOTTOM CIRCUMFERENCE.  REMOVED AND REPLACED BRACKET (P/N 85710559-001).
